The asymptotic number of connected d-uniform hypergraphs

Michael Behrisch, Amin Coja-Oghlan, Mihyun Kang

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)367-385
JournalCombinatorics, probability & computing
Issue number23
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The asymptotic number of connected d-uniform hypergraphs. / Behrisch, Michael; Coja-Oghlan, Amin; Kang, Mihyun.

In: Combinatorics, probability & computing, No. 23, 2014, p. 367-385.

Research output: Contribution to journalArticleResearchpeer-review

Behrisch, Michael ; Coja-Oghlan, Amin ; Kang, Mihyun. / The asymptotic number of connected d-uniform hypergraphs. In: Combinatorics, probability & computing. 2014 ; No. 23. pp. 367-385.
@article{1797ef0b3ef34bd3b19adbbc8fa3bffd,
title = "The asymptotic number of connected d-uniform hypergraphs",
author = "Michael Behrisch and Amin Coja-Oghlan and Mihyun Kang",
note = "accepted for publication",
year = "2014",
language = "English",
pages = "367--385",
journal = "Combinatorics, probability & computing",
issn = "0963-5483",
publisher = "Cambridge University Press",
number = "23",

}

TY - JOUR

T1 - The asymptotic number of connected d-uniform hypergraphs

AU - Behrisch, Michael

AU - Coja-Oghlan, Amin

AU - Kang, Mihyun

N1 - accepted for publication

PY - 2014

Y1 - 2014

M3 - Article

SP - 367

EP - 385

JO - Combinatorics, probability & computing

JF - Combinatorics, probability & computing

SN - 0963-5483

IS - 23

ER -